MAUDE Adverse Event Report: PFM MEDICAL, INC. JET-VAC; PROCEDURE TRAY

PFM MEDICAL, INC. JET-VAC; PROCEDURE TRAY
Model Number M7854P
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) was associated with operator variability during the gluing process of a similar product line.This variability was attributed to new operators performing the gluing process in the month of december 2016.All lots manufactured during the suspected time frame have been evaluated.Retention samples from the m7854p, 1612-005 were visually inspected leak tested.Data showed no confirmation of the complaint.Ref 622280, ln 1612-019: no irregularities in glue observed.Ref 622281, ln 1612-015: no irregularities in glue observed.Ref 622286, ln 1612-018: no irregularities in glue observed.Ref m7001, ln 1612-017: no irregularities in glue observed.Ref m7854p, ln 1612-005: visual irregularities in the glue observed, less glue present and bubble inside of the glue (inside of the tube) observed.Ref 622287, ln 1612-006: no irregularities in glue observed.
 
Event or Problem Description
May be an air leak where the tube and luer lock connect.No patient injury.

Brand Name
JET-VAC
Common Device Name
PROCEDURE TRAY
Manufacturer (Section D)
PFM MEDICAL, INC.
1916 palomar oaks way
suite 150
carlsbad CA 92008
MDR Report Key8308698
Report Number2032582-2017-00006
Device Sequence Number19321301
Product Code GCB
UDI-Device Identifier00813623011342
UDI-Public00813623011342
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2018
Device Model NumberM7854P
Device Catalogue NumberM7854P
Device Lot Number1612-005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2017
Initial Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1